American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] P. M. Fitzpatrick, I. Massabó and J. Pejsachowicz. Complementing maps, continuation and global bifurcation. Bull. Amer. Math. Soc. 9 (1983) 79-81. MR 699319.
Abstract, references, and article information   
View Article: PDF

[2] Dennis M. DeTurck. The equation of prescribed Ricci curvature. Bull. Amer. Math. Soc. 3 (1980) Part 1:701-704. MR 571372.
Abstract, references, and article information   
View Article: PDF

[3] Ivar Ekeland. Nonconvex minimization problems. Bull. Amer. Math. Soc. 1 (1979) 443-474. MR 526967.
Abstract, references, and article information   
View Article: PDF

[4] M. S. Berger and R. A. Plastock. On the singularities of nonlinear Fredholm operators. Bull. Amer. Math. Soc. 83 (1977) 1316-1318. MR 0451279.
Abstract, references, and article information   
View Article: PDF

[5] Lamberto Cesari. Existence theorems across a point of resonance. Bull. Amer. Math. Soc. 82 (1976) 903-906. MR 0425693.
Abstract, references, and article information   
View Article: PDF

[6] H. Brézis and F. E. Browder. Singular Hammerstein equations and maximal monotone operators. Bull. Amer. Math. Soc. 82 (1976) 623-625. MR 0407671.
Abstract, references, and article information   
View Article: PDF

[7] R. Kannan and J. Schuur. Boundary value problems for even order nonlinear ordinary differential equations. Bull. Amer. Math. Soc. 82 (1976) 80-82. MR 0393632.
Abstract, references, and article information   
View Article: PDF

[8] Haim Brezis and Felix E. Browder. Existence theorems for nonlinear integral equations of Hammerstein type. Bull. Amer. Math. Soc. 81 (1975) 73-78. MR 0407669.
Abstract, references, and article information   
View Article: PDF

[9] Haim Brezis and Felix E. Browder. Maximal monotone operators in nonreflexive Banach spaces and nonlinear integral equations of Hammerstein type. Bull. Amer. Math. Soc. 81 (1975) 82-88. MR 0407670.
Abstract, references, and article information   
View Article: PDF

[10] John MacBain. Global bifurcation theorems for noncompact operators. Bull. Amer. Math. Soc. 80 (1974) 1005-1009. MR 0361961.
Abstract, references, and article information   
View Article: PDF

[11] M. S. Berger and E. Podolak. On nonlinear Fredholm operator equations. Bull. Amer. Math. Soc. 80 (1974) 861-864. MR 0358472.
Abstract, references, and article information   
View Article: PDF

[12] S. Gudder and D. Strawther. Orthogonality and nonlinear functionals. Bull. Amer. Math. Soc. 80 (1974) 946-950. MR 0352948.
Abstract, references, and article information   
View Article: PDF

[13] D. J. Hebert Jr.. Nonlinear parabolic equations and probability. Bull. Amer. Math. Soc. 80 (1974) 965-969. MR 0352709.
Abstract, references, and article information   
View Article: PDF

[14] Haim Brézis and Felix E. Browder. Some new results about Hammerstein equations. Bull. Amer. Math. Soc. 80 (1974) 567-572. MR 0338855.
Abstract, references, and article information   
View Article: PDF

[15] Arthur E. Fischer and Jerrold E. Marsden. Manifolds of Riemannian metrics with prescribed scalar curvature. Bull. Amer. Math. Soc. 80 (1974) 479-484. MR 0346839.
Abstract, references, and article information   
View Article: PDF

[16] R. A. Tapia. A general approach to Newton's method for Banach space problems with equality constraints. Bull. Amer. Math. Soc. 80 (1974) 355-360. MR 0351080.
Abstract, references, and article information   
View Article: PDF

[17] L. Cesari and R. Kannan. Functional analysis and nonlinear differential equations. Bull. Amer. Math. Soc. 79 (1973) 1216-1219. MR 0333861.
Abstract, references, and article information   
View Article: PDF

[18] Ronald E. Bruck Jr.. The iterative solution of the equation $y \in x + Tx$ for a monotone operator $T$ in Hilbert space. Bull. Amer. Math. Soc. 79 (1973) 1258-1261. MR 0328692.
Abstract, references, and article information   
View Article: PDF

[19] W. E. Fitzgibbon. Weakly continuous accretive operators. Bull. Amer. Math. Soc. 79 (1973) 473-474. MR 0313903.
Abstract, references, and article information   
View Article: PDF

[20] W. V. Petryshyn and T. E. Williamson Jr.. A necessary and sufficient condition for the convergence of a sequence of iterates for quasi-nonexpansive mappings. Bull. Amer. Math. Soc. 78 (1972) 1027-1031. MR 0308871.
Abstract, references, and article information   
View Article: PDF

[21] J. W. Neuberger. Quasi-analyticity and semigroups. Bull. Amer. Math. Soc. 78 (1972) 909-922. MR 0315512.
Abstract, references, and article information   
View Article: PDF

[22] Melvyn S. Berger and Martin Schechter. On the solvability of semilinear operator equations and elliptic boundary value problems. Bull. Amer. Math. Soc. 78 (1972) 741-745. MR 0303374.
Abstract, references, and article information   
View Article: PDF

[23] P. M. Fitzpatrick. $A$-proper mappings and their uniform limits. Bull. Amer. Math. Soc. 78 (1972) 806-809. MR 0303375.
Abstract, references, and article information   
View Article: PDF

[24] F. Alberto Grünbaum. On the existence of a “wave operator” for the Boltzmann equation. Bull. Amer. Math. Soc. 78 (1972) 759-762. MR 0309491.
Abstract, references, and article information   
View Article: PDF

[25] Jerry L. Kazdan and F. W. Warner. Curvature functions for 2-manifolds with negative Euler characteristic. Bull. Amer. Math. Soc. 78 (1972) 570-574. MR 0320947.
Abstract, references, and article information   
View Article: PDF

[26] Felix E. Browder. Normal solvability and $\phi $-accretive mappings of Banach spaces. Bull. Amer. Math. Soc. 78 (1972) 186-192. MR 0306992.
Abstract, references, and article information   
View Article: PDF

[27] Felix E. Browder. Generalizations of accretivity for nonlinear mappings of Banach spaces. Bull. Amer. Math. Soc. 78 (1972) 93-98. MR 0293468.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 27 of 27 found      Go to page: 1